# SDR FDEA201107152728

- Difficulty date: July 15, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53810656202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GANTRY 4 FOUND CRACKED AT FR 52.A.  REPAIRED IAW DRAWING R53810581 AND SRM 51-40-00, AS INSTRUCTED BY EO E6-5310-7-2021PT6
